MathSciNet Relay Station
MathSciNet bibliographic data
MR2305936 (2009b:53042) 53C12 (53C20)
Ou, Ye-Lin; Wilhelm, Frederick Horizontally homothetic submersions and nonnegative curvature. Indiana Univ. Math. J. 56 (2007), no. 1, 243–261.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement